# SDR QR9R2023020700001

- Difficulty date: February 7, 2023
- Submitted: February 7, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721699417
- Aircraft time: 4,007 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876400
- Part serial: 701995
- Condition: Oscillates
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN STRAIGHT AND LEVEL FLIGHT, AIRCRAFT OSCILLATES IN YAW AXES. WHEN SAS CUT IS ACTIVATED, OSCILLATIONS STOP. REMOVED AND REPLACED SEMA ACTUATOR IAW 67-20-00, 4-14, 4-8. TEST FLIGHT SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-1.
